# SDR AWXA200601116

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAINING EDGE OF ELEVATOR UPPER SURFACE LEFT THIS TO 24 " OB OF RIB 8 L= 1 BY W = 4 APPROXIMATELY.  REPAIRED IAW SRM A 320 - 55 - 21 - 11 FIG 213.  PROTECTIVE TREATMENT APPLIED SAW SRM 51-21-11.
